# SDR FDEA201607122361

- Difficulty date: July 12, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 77,560 hours, 17,590 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: ABA73182
- Condition: Cut
- Location: Sliding Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

35 MINS INTO FLIGHT FO'S WINDOW HAD LOUD SQUEAL SOUND.  UNABLE TO COMMUNICATE IN COCKPIT, IT IS TOO LOUD.  T/S AS PER FIM 56-12-05, FOUND FO`S SLIDING WINDOW INNER SEAL CUT AT THE  UPPER AFT CORNER.  F/O SLIDING WINDOW RUBBER SEAL COMPLETELY CURED.  PERFORMED FUSELAGE PRESSURE DECAY TEST AS PER MM 21-00-00-5.  TEST PASSED.  NO LEAK NOTICED.  A/C OK FOR SERVICE.
